loading... close

Just finished my first cycle of taxotere and am 3 days out the joint pain. (the aching is unbearable) The Dr perscribed lortab which dulls the pain. Any advice on what to do for some relief?

Jessica Fisher Profile
Asked by

anonymous

Stage 3A Patient about 7 years
 
  • Diana Foster Payne Profile
    匿名
    Stage 4 病人
    Yes Vickie's right...if you've had the Neulasta shot...that may very well be the cause. If so...try this...two days before your next dose of Neulasta, take Claritan (not Claritan D). Take one per day beginning two days before and the day of your visit. Then continue to take Claritan for three days after along with the pain meds your dr. prescribed. It really does work!!
    about 7 years Comment Flag
  • Jessica Fisher Profile
    匿名
    Stage 3A 病人
    Havent needed the nuelesta my white counts are hanging in for now ! I started taking a multi vitamin cause I heard b vitamins help with joint pain
    about 7 years Comment Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    Acupuncture really helped me.
    about 7 years Comment Flag
  • vicki e Profile
    匿名
    Stage 2B 病人
    Did you have neulasta after your chemo? It may very well be the neulasta that is causing the joint pain.
    about 7 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word